BibTeX record journals/csda/ValleG08

download as .bib file

@article{DBLP:journals/csda/ValleG08,
  author       = {Luciana Dalla Valle and
                  Paolo Giudici},
  title        = {A Bayesian approach to estimate the marginal loss distributions in
                  operational risk management},
  journal      = {Comput. Stat. Data Anal.},
  volume       = {52},
  number       = {6},
  pages        = {3107--3127},
  year         = {2008},
  url          = {https://doi.org/10.1016/j.csda.2007.09.025},
  doi          = {10.1016/J.CSDA.2007.09.025},
  timestamp    = {Sat, 30 Sep 2023 10:11:09 +0200},
  biburl       = {https://dblp.org/rec/journals/csda/ValleG08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}